Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the clustering conjecture for Bernoulli factors of Bernoulli shifts

Author: G. Keller
Journal: Proc. Amer. Math. Soc. 111 (1991), 51-53
MSC: Primary 28D05; Secondary 54H20
MathSciNet review: 1034885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient algebraic conditions on the probabilities $ {p_i}$ of a Bernoulli shift $ B({\mathbf{p}}){\text{ = }}B({p_1}, \ldots ,{p_M})$ which imply that if $ B({\mathbf{q}}) = B({q_1}, \ldots ,{q_N})$ is a continuous factor of $ B({\mathbf{p}})$, then $ {\mathbf{q}}$ is a clustering of $ {\mathbf{p}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05, 54H20

Retrieve articles in all journals with MSC: 28D05, 54H20

Additional Information

PII: S 0002-9939(1991)1034885-X
Article copyright: © Copyright 1991 American Mathematical Society